# SDR CA151120006

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 386 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 350200054
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF FWD BRACKET ASSY IT WAS FOUND THAT IF NOT CORRECTLY INSTALLED, A CHAIN DESIGNED TO PREVENT LOSS OF PIP PIN,  CAN BE WRAPPED AROUND THE CO-PILOT TAIL ROTOR CONTROL STUBS AND CAUSE RESTRICTION OF MOVEMENT.  THIS CAN HAPPEN ON BOTH SIDES OF THE INSTALLATION AND IS IMPOSSIBLE TO SEE WITHOUT AN INSPECTION MIRROR ON THE INSTRUMENT CONSOLE SIDE OF THE INSTALLATION. THIS CONDITION IS NOT EXCLUSIVE TO THE ACFT MENTIONED IN THIS REPORT, IT CAN HAPPEN IN ANY ACFT WITH THIS STC, SH94-29, INSTALLED.  WE TRIED TO SEE HOW MUCH RESTRICTION IT WOULD CAUSE AND IT WAS NOT POSSIBLE TO OBTAIN FULL PEDAL TRAVEL WITH THE CHAIN WRAPPED AROUND THE DUAL CONTROL STUB.
